# SDR AALA20170405001

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 409 hours, 161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE277000
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR L-4 EMERGENCY CYLINDER/ACCUMULATOR, LOW PRESSURE. SERVICED L4 DOOR EMERGENCY CYLINDER/ACCUMULATOR PER AMM 52-10-00.
